# SDR COMA0060969

- Difficulty date: November 26, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 11,639 hours, 11,041 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION DURING TAKE OFF.  RESET STALL COMPUTER.
